# SDR SWAA2024101039224

- Difficulty date: September 18, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB CORRODED STA 793 TO 847<[01] REMOVED CORROSION AT AFT CARGO THRESHOLD WEB STA 793 TO 847 PER SRM 51-10-02. MEASURED MATERIAL REMOVED 0.019' OUT OF LIMITS IAW SRM 53-60-15-1A FIG. 103; DETAIL G.;[02] VERIFIED C.A. STEP 1 (AMT C. PAZ) THRESHOLD WEB CORROSION IS OUT OF LIMITS PER SRM 53-60-15-1A FIG 103; DETAIL G.;[03] REMOVED AFT CARGO THRESHOLD WEB I.A.W SRM 51-40-02.;[04] MATCH DRILLED AND INSTALLED NEW NUTPLATES ON NEW THRESHOLD WEB PER SRM 51-40-02.;[05] COUNTERSUNK NEW WEB HOLES IAW SRM 51-40-08.;[06] CW INSPECTION OF STEPS 3; 4; 5.;[07] NEED OK TO INSTALL NEW WEB;[08] CW STEP 7; OK TO INSTALL WEB.;[09] INSTALLED NEW WEB IAW SRM 51-40-02.;[10] CW INSPECTION OF WEB INSTALLATION. RII;[11] CW
